# SDR AALA202003069008

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 17,717 hours, 6,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 AND R4 PASSENGER DOOR ASSIST ACCUMULATORS LOW PER PS CHECK. MAINTENANCE SERVICED L4 (SEE AALA202003069007) AND R4 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
